Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Characterization of a continuous geometry within the unit group


Author: Gertrude Ehrlich
Journal: Trans. Amer. Math. Soc. 83 (1956), 397-416
MSC: Primary 06.0X
DOI: https://doi.org/10.1090/S0002-9947-1956-0081885-6
MathSciNet review: 0081885
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] J. von Neumann, Continuous geometry, (Notes by L. R. Wilcox on lectures at the Institute for Advanced Study), vol. 1, mimeographed, 1936.
  • [2] -, Continuous geometry, (Notes by L. R. Wilcox on lectures at the Institute for Advanced Study), vols. 2 and 3, planographed, Ann Arbor, Edwards Brothers, 1937.
  • [3] -, Continuous geometry, Proc. Nat. Acad. Sci., U.S.A. vol. 22 (1936) pp. 92-100.
  • [4] -, Examples of continuous geometries, Proc. Nat. Acad. Sci. U.S.A. vol. 22 (1936) pp. 101-108.
  • [5] -, On regular rings, Proc. Nat. Acad. Sci. U.S.A. vol. 22 (1936) pp. 707-713.
  • [6] -, Algebraic theory of continuous geometries, Proc. Nat. Acad. Sci. U.S.A. vol. 23 (1937).
  • [7] -, Continuous rings and their arithmetics, Proc. Nat. Acad. Sci. U.S.A. vol. 23 (1937) pp. 341-349.
  • [8] R. Baer, Linear algebra and projective geometry, New York, Academic Press, 1952. MR 0052795 (14:675j)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 06.0X

Retrieve articles in all journals with MSC: 06.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1956-0081885-6
Article copyright: © Copyright 1956 American Mathematical Society

American Mathematical Society